| Catalog Number |
2296023111 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 event for the failure: fracture.- 1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99169.Supplemental rationale, corrected data: b5, h6, h11.1 previously reported events were included in this follow-up record.Product return status, 1 device was evaluated using data provided by the user or third party.Evaluation findings (results/components), 1 device: fracture problem / part/component/sub-assembly term not applicable.Product disposition, 1 device: scrapped by customer.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 1 event for the failure: fracture.- 1 event had no health consequences or impact.